# SDR SWIA202157719

- Difficulty date: February 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH OTBD FLAP HINGE ARM AT WS220 GOUGED ON FWD OTBD SIDE & CHAFED ON FWD INBD SIDE     (C-CHECK RO 4/21/2021)    .REMOVED GOUGES ON RH OTBD FLAP HINGE ARM AT WS220 REF CRJ700 SRM 51-12-00-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-57-53-269 REV--, DATED 2021-01-24.
